# SDR AMTA200301274

- Difficulty date: August 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AILERON OUTBOARD ACTUATOR WING SIDE ATTACH POINT ANTI-ROTATION TAB BROKEN.  REPLACED AILERON ACTUATOR ATTACH FITTING IAW SRM 51-10-01 AND SRM 51-40-01.  (M)
